# SDR AU961001

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bag JETSTM3107
- Propeller: Rotol R333482F12
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: HTE8815
- Condition: Failed
- Location: Main Hyd Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH HYDRAULIC SHUT-OFF VALVE FAILED TO OPERATE
